Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      it is probably havng the same effect on a person that had rai and ptu ==because as those antibodies leave a dead or squelched thyroid they are going our into the blood stream as they can no longer linger iin the thyroid…..

      one dr told us that it can flare up and go into remission…….sort of like the lupus thing…..until the antibodies calm down……

      for instance in the really active phase of eye disease……they sometimes give excess thyroxine on purpose hoping to keep the antibodies from fiercely attacking the eyes….that is really just a theory as often it doesnt work….

      i think only speculation that those sudden waves of nervousness and fear come from our adrenal gland because our bodies are tired of being iin high gear and once shut down our adrenals are still exhausted and dont react appropriately…..you know that fight of flight feeling we have is not a normal thing to little common stressors that we felt before graves and could handle….

      and then when we go up and down on synthyroiid and cantt stay on the same dose the other glands dont know what to do.. i now know from personal experience that the longer you stick it out on one dose at least the fewer highs and lows wth the disease you have……………does that make sense????????????????

      am really just logically trying to make sense of all this………..any other comments

      at the very least they say that we should take extra vitamin c for the adrenals and rest when nec….

    Viewing 1 post (of 1 total)
    • You must be logged in to reply to this topic.